Authors: Li, Songxiao
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Riemann-Stieltjes operators between α-Bloch spaces and Besov spaces
Journal: Mathematische Nachrichten
Volume: 282
Issue: 6
First page: 899
Last page: 911
Issue Date: 1-Jun-2009
Rank: M22
ISSN: 0025-584X
DOI: 10.1002/mana.200610778
Abstract: 
We study the following two integral operators where g is an analytic function on the open unit disk in the complex plane. The boundedness and compactness of these two operators between the α-Bloch space Bα and the Besov space are discussed in this paper.
Keywords: α-Bloch space | Besov space | Boundedness | Compactness | Riemann-Stieltjes operator
Publisher: Wiley

Show full item record

SCOPUSTM   
Citations

21
checked on Jun 18, 2024

Page view(s)

31
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.